# SDR DJFA2005145

- Difficulty date: September 30, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- Aircraft time: 6,787 hours, 5,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 45A6103511
- Condition: Broken
- Location: Rt Te Flaps
- Part time: 6,787 hours, 5,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT WHILE PERFORMING "A" LEVEL INSPECTION, CORROSION WAS FOUND ON THE RT WING MAIN INBOARD FLAP FOLLOW UP CABLE AT THE END SWEDGE FITTING.  WHILE CHECKING THE INTEGRITY IF THE CABLE IN THE FITTING, THE CABLE COMPLETELY SEPERATED FROM THE FITTING.  THE RIGHT WING FLAP CABLE WAS REPLACED AND RIGGED.  FLAP SYSTEM OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
